# SDR 97FDEA00295

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N220FE
- Make and model: Boeing 727233
- Aircraft serial: 20934
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 984
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0246 71C721-03 FUSELAGE SKIN DENTED AND  CRACKED AT NR 2 LWR CARGO DOOR CUT OUT, IN THE LWR AFT CORNER, STA 984, BETWEEN STR 26R-27R.  CUT OUT DAMAGE AND TRIMMED AREA.  VISUALLY INSPECTED FOR CORROSION OF THE BONDED DOUBLER.  NO CORROSION NOTED.  FABRICATED AND INSTALLED FILLERS, DOUBLER AND TRIPLER PER FED-EX EA NR 7-5330-29067, DATED MAY 12, 1997.
